MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON
Catalog Number H93884
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a translucent membrane inside a luer lock-to-bag-adapter internal thread located where the luer lock adapter and bag adapter are connected.This was identified during compounding.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, photographs of the sample were provided for evaluation.A visual inspection of the images observed a membrane blocking the fluid path of the connector.The reported condition was verified.The cause of the condition could not be determined.Upon further review of this report it was determined that the device issue is easily identified during preparation and renders the device as unusable.If the customer is unable or chooses not to use the compounder due to the reported issue, this could present a delay in compounding; however, the pharmacy could manually prepare the patient¿s therapeutic product to mitigate the potential delay.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ADPTR,TUBE SET TO BAG,STER
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17641295
Report Number1416980-2023-04354
Device Sequence Number7978997
Product Code FMF
UDI-Device Identifier00085412476827
UDI-Public(01)00085412476827
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Catalogue NumberH93884
Device Lot Number60448929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown